# SDR USAA2011100700001

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 70,337 hours, 31,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A5239
- Condition: Defective
- Location: L1 Door
- Part time: 58,025 hours, 25,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - L1 DOOR SLIDE STRAP BUCKLE BROKEN.  REPLACED L1 DOOR SLIDE RAFT ASSEMBLY IAW A320 AMM 25-62-44-000-012.
